Original Articles

ABOUT THE ABSCISSA OF CONVERGENCE OF THE ZETA FUNCTION OF A MULTIPLICATIVE ARITHMETICAL SEMIGROUP

Published in: Quaestiones Mathematicae
Volume 24, issue 3, 2001, pages: 363–371
DOI: 10.1080/16073606.2001.9639225
Author(s): Richard Warlimont, South Africa
Keywords: 11N45

Abstract

Let (G, || ″ ||) be a multiplicative arithmetical semigroup in John Knopf-macher's sense with F(x), G(x) denoting the number of all elements, prime elements of G with norm || ≤ x.

Get new issue alerts for Quaestiones Mathematicae